Über Gebiete mit vollständiger Kählermetrik.

Klas Diederich; Peter Pflug

Mathematische Annalen (1981)

  • Volume: 257, page 191-198
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Diederich, Klas, and Pflug, Peter. "Über Gebiete mit vollständiger Kählermetrik.." Mathematische Annalen 257 (1981): 191-198. <http://eudml.org/doc/163551>.

author = {Diederich, Klas, Pflug, Peter},
journal = {Mathematische Annalen},
keywords = {Steinness; complete Kaehlerian metric},
pages = {191-198},
title = {Über Gebiete mit vollständiger Kählermetrik.},
url = {http://eudml.org/doc/163551},
volume = {257},
year = {1981},

AU - Diederich, Klas
AU - Pflug, Peter
TI - Über Gebiete mit vollständiger Kählermetrik.
JO - Mathematische Annalen
PY - 1981
VL - 257
SP - 191
EP - 198
KW - Steinness; complete Kaehlerian metric
UR - http://eudml.org/doc/163551
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.